Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Howard2011Accutane

Member
  • Total Reviews

    0
  • Content Count

    45
  • Joined

  • Last visited

Community Reputation

1 Neutral

2 Followers

About Howard2011Accutane

  • Rank
    Junior Member

Profile Information

  • Gender
    Male
  • Location
    Canada

Recent Profile Visitors

2334 profile views
  1. 1: Proactive is an effective product against acne -True(6 months). False long term. 2: Masturbation can effect acne -False. 3: Acne goes away right after puberty -False. It comes back even worse. 4: Acne can causes anxiety -Yeah. Job interviews/when you see acne free people/in Bio class when talking about disease/when peoples eyes roll at your face. 5: Acne affects your chances of getting a job -True. TRUE. True. 6: Acne can trigger panic attacks -True(x100) 7: Washing your f
  2. I'm 2 months post accutane. Can feel the acne coming back. But I only took a 3 month cycle. Might have to go back for another 3 month cycle. We'll see what the dr says.
  3. Neither. Go with dial bionutrient lotion. The pink label. "extra dry skin" heres the secret. Wash your face with regular dove soap. Key soap, dove. No scented soaps. Lather it in, let it soak in for about 20-30 seconds. rinse off. Then moisture with lotion. Then grab an oil absorbant sheet to wipe off excess moisture. Then your good to go. Ps, you don't need to spend ridiculous amounts of money to have good skin. Its how you apply them to you. I was told by derms that I need to buy ceta
  4. did the acne come back worse than before? I.E. did you develop a new form of acne? I'd say it was fairly severe in some spots then once I got sick of Proactiv not working, I went and got accutane in September. Now I'm completely clear, got off it December 21 2011. I have a YouTube link for my process. (vids are maybe 2 mins each) check your inbox. wait, so it was only severe AFTER you took antibiotics? Or did you have severe acne before taking oral antibiotics as well? I'd say it was
  5. Been off accutane over a month. Clear yo.

    1. did the acne come back worse than before? I.E. did you develop a new form of acne? I'd say it was fairly severe in some spots then once I got sick of Proactiv not working, I went and got accutane in September. Now I'm completely clear, got off it December 21 2011. I have a YouTube link for my process. (vids are maybe 2 mins each) check your inbox.
    2. If your a guy that shaves, try shaving properly with a different razor and use the irritation gels. Could be what I use to have. Acne and shaving don't seem to go well.
    3. Took doxycycline 100 mg a day for 6 months. Took 3 months to go away, then eventually 2 months later the antibiotics failed and acne came back. Mind you, I was using proactive from 3 months in and ya...started getting cysts around my jawline.
    4. Light-mild skin redness. No new acne.

      1. I was all brokend out and cleared up within 3 weeks. within 2 days of accutane I broke out. Then that continued to get worse until 2 weeks, then 3 weeks came i was cleared up. Now, dealin with skin redness while on accutane. oh well? sept 15th was day one. still going strong!
      2. My redness just started out recently. 80 mg a day still. been on it just over 2 and a 1/2 months. no severe breakouts. just redness and the odd pimple. same old symptoms, dry annoying lips/eyes and cracking at the side of mouth. i just searched this up to see if its common, and ya it seems to be. i remember the 3rd week of accutane, perfect skin lol!!!!!!now its all red eh? its like normal tone skin on the end of face...then it goes all red/sunburn type then ya...i still look good tho.
      3. Having acne makes you strong. Once it goes away and you try something like accutane...that severe breakout? Well. Once that goes away you come out a strong person with real confidence. I suggest trying accutane. Get the tests/listen to the dr.
      4. Two things... 18 days? ARE YOU FREAKING KIDDING ME? That's awesome- Good for you! I'm on my second month and still waiting but I think that this is the norm. (I've read clearing usually becomes apparent in month 3) Also, just FYI- No chemical peels until 6 mo after you fininsh Accutane... but I am right there with you- When I am done I would like to do something for my scarring as well! Dani Doctor put me on 40 mg for 7 days, then 80 mg after that til now. Not kidding. The pimples were literal
      ×